# SDR AWXA200300014

- Difficulty date: January 5, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 6,096 hours, 2,375 cycles
- Engine: Iae V2500A1
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 2607MK2
- Part serial: 2607907
- Condition: Inoperative
- Location: Vari Stator Vane
- Part time: 9,664 hours, 3,739 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 0660, ON TAKEOFF ROLL EN ROUTE RECEIVED ECAM MESSAGE (ENG 1 COMPRESSOR VANE); REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE VARIABLE STATOR VANE (VSV) ACTUATOR IAW T/C R5M75306. LUBRICATED VSV, PERFORMED MAINTENANCE GROUND RUN, OPERATIONAL AND LEAK CHECK GOOD.
